By Topic

IRE Transactions on Circuit Theory

Issue 1 • Date March 1957

Filter Results

Displaying Results 1 - 10 of 10
  • Correction to The Scattering Matrix in Network Theory

    Publication Year: 1957, Page(s): 21
    Cited by:  Papers (39)
    Request permission for commercial reuse | Click to expandAbstract | PDF file iconPDF (84 KB)

    First Page of the Article
    View full abstract»

    Full text access may be available. Click article title to sign in or learn about subscription options.
  • Review of 'On the Design of Distributed Constant Networks'

    Publication Year: 1957, Page(s):22 - 23
    Cited by:  Papers (5)
    Request permission for commercial reuse | PDF file iconPDF (348 KB)
    Freely Available from IEEE
  • Abstracts of foreign language articles on circuit theory

    Publication Year: 1957, Page(s): 24
    Request permission for commercial reuse | PDF file iconPDF (160 KB)
    Freely Available from IEEE
  • Linear pulse-forming circuits

    Publication Year: 1957, Page(s): 25
    Request permission for commercial reuse | Click to expandAbstract | PDF file iconPDF (109 KB)

    First Page of the Article
    View full abstract»

    Full text access may be available. Click article title to sign in or learn about subscription options.
  • On the compensation theorem

    Publication Year: 1957, Page(s): 25
    Request permission for commercial reuse | Click to expandAbstract | PDF file iconPDF (109 KB)

    First Page of the Article
    View full abstract»

    Full text access may be available. Click article title to sign in or learn about subscription options.
  • Degenerate Solutions and an Algebraic Approach to the Multiple-Input Linear Filter Design Problem

    Publication Year: 1957, Page(s):10 - 14
    Cited by:  Papers (2)
    Request permission for commercial reuse | Click to expandAbstract | PDF file iconPDF (456 KB)

    This paper describes three common types of multiple-input filter design problems; in each case Wiener's general optimum multiple-input solution is reduced to a simpler equivalent single-input solution. The first type of situation discussed is the "distortionless dual-input system." Conditions under which this additional criterion of fidelity may be advisable are discussed, two general distortionle... View full abstract»

    Full text access may be available. Click article title to sign in or learn about subscription options.
  • Bandwidth Limitations in Equalizers and Transistor Output Circuits

    Publication Year: 1957, Page(s):5 - 9
    Cited by:  Papers (1)
    Request permission for commercial reuse | Click to expandAbstract | PDF file iconPDF (536 KB)

    The attenuation-integral theorem shows that a limit exists to the power gain times bandwidth product when an ideal current generator drives a network having a finite capacitance in shunt with the input. This paper derives a comparable theorem which includes both capacitance and device behavior like the \alpha -cutoff effect in transistors. The result of the th... View full abstract»

    Full text access may be available. Click article title to sign in or learn about subscription options.
  • Optimum Filters for Independent Measurements of Two Related Perturbed Messages

    Publication Year: 1957, Page(s):14 - 19
    Cited by:  Papers (3)
    Request permission for commercial reuse | Click to expandAbstract | PDF file iconPDF (632 KB)

    A general technique is developed for designing an optimum filter to smooth a perturbed message (signal plus noise) by employing separate and independent information about a second perturbed message whose signal portion is related to the first. For example, the second signal might be the first derivative of the original signal, or its second derivative, or its delay value, etc. The two noises are r... View full abstract»

    Full text access may be available. Click article title to sign in or learn about subscription options.
  • On Matrices of Residues of the Impedance or Admittance Matrices of n Ports

    Publication Year: 1957, Page(s):20 - 21
    Cited by:  Papers (6)
    Request permission for commercial reuse | Click to expandAbstract | PDF file iconPDF (216 KB)

    In the paper some properties of matrices of residues for the open-circuit impedance or the short-circuit admittance representation of n -ports are discussed. It is shown that at a simple pole, located wherever in the complex plane, the matrix of residues of the impedance or admittance matrix is, in general, highly degenerate. The rank of the matrix of residues ... View full abstract»

    Full text access may be available. Click article title to sign in or learn about subscription options.
  • Q Factors of a Transmission Line Cavity

    Publication Year: 1957, Page(s):3 - 5
    Cited by:  Papers (4)
    Request permission for commercial reuse | Click to expandAbstract | PDF file iconPDF (288 KB)

    On investigating the properties of a transmission line cavity, new expressions for the Q factor and logarithmic decrement \delta were derived, and were compared with the expressions for a single shunt or series LCR circuit. It was expected that the expressions for Q and View full abstract»

    Full text access may be available. Click article title to sign in or learn about subscription options.